MAUDE Adverse Event Report: SPINEART SA LATERAL LUMBAR TI-LIFE CAGE

SPINEART SA LATERAL LUMBAR TI-LIFE CAGE
Model Number JLT-MX 60 16-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Obstruction/Occlusion (2422); Vertebral Fracture (4520)
Date of Event 06/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
We received a complaint from france on 04.Jun.2024 reporting 3 averse events.The patient underwent a surgery on (b)(6) 2022 (cage implantation).First adverse event reported: event start date: (b)(6) 2022.Event description: intervention to stabilize the lumbosacral junction with arthrodesis l4l5s1.L5 factured due to osteoporosis.Cage are not removed.Event stop date: (b)(6) 2022.Second adverse event reported: event start date: (b)(6) 2022.Event description: flank lateral incisional hernia: repair by abdominal wall herniorrhaphy (no implant).Action taken: reintervention on (b)(6) 2022.Event stop date: (b)(6) 2022.Third adverse event reported: event start date: not reported.Event description: undergoing digestive surgery for an occlusion of the grafted intestine, possibly due to a flange or adhesion following the wall surgery he underwent a few months earlier.Action taken: surgery, date unknown.Event stop date: not reported.
 
Event or Problem Description
We received a complaint from france on 04.Jun.2024 reporting 3 averse events.The patient underwent a surgery on (b)(6) 2022 (cage implantation).First adverse event reported: event start date: (b)(6) 2022.Event description: intervention to stabilize the lumbosacral junction with arthrodesis l4l5s1.L5 fractured due to osteoporosis.Cage are not removed.Event stop date: (b)(6) 2022.Second adverse event reported: event start date: (b)(6) 2022.Event description: flank lateral incisional hernia: repair by abdominal wall herniorrhaphy (no implant).Action taken: reintervention on (b)(6) 2022.Event stop date: (b)(6) 2022.Third adverse event reported: event start date: not reported.Event description: undergoing digestive surgery for an occlusion of the grafted intestine, possibly due to a flange or adhesion following the wall surgery he underwent a few months earlier.Action taken: surgery, date unknown event stop date: not reported.
 
Additional Manufacturer Narrative
After we received the complaint, the manufacturing folder has been reviewed.The analysis on the manufacturing documents and control quality documents detected that raw materials and production processes were conforming to the specifications.The first event reports an intervention to stabilize the lumbosacral junction with arthrodesis l4-l5-s1.L5 was fractured due to osteoporosis.This event is clearly linked to a severely damaged bone structures that could prevent stable implantation of the cage.This contraindication is clearly mentioned in the ifu.This event is patient related.The second event reports an incisional hernia.Scientific literature reports that ventral hernia is common complication of abdominal surgeries ((b)(4)).Plus, this side effect is clearly identified in the clinical evaluation report (b)(4).Based on the above information, we conclude that the issue reported is not linked to the device implanted but that it is related to the procedure.The third event reports an occlusion (bowel obstruction).As per the investigator, this event is probably due to the previous surgery (wall surgery).Based on the above information, we conclude that the issue reported is not linked to the device implanted but that it is related to the procedure.Based on the above information, the first event reported is due to the patient condition, the second and the third event reported are directly linked to the procedure.We close the case as is with no further action.

Brand Name
LATERAL LUMBAR TI-LIFE CAGE
Common Device Name
LATERAL LUMBAR TI-LIFE CAGE
Manufacturer (Section D)
SPINEART SA
chemin du pré fleuri 3
plan-les-ouates, geneva 1228
SZ  1228
Manufacturer Contact
laure-allison verboux
chemin du pré fleuri 3
plan-les-ouates, geneva 1228
SZ   1228
MDR Report Key19612925
Report Number3007728266-2024-00009
Device Sequence Number15029050
Product Code OVD
UDI-Device Identifier07640178987166
UDI-Public07640178987166
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJLT-MX 60 16-S
Device Catalogue NumberJLT-MX 60 16-S
Device Lot Number5-7935
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale